# SDR F3LA2009072700110

- Difficulty date: July 20, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 20,513 hours, 9,830 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: D7113110400060
- Condition: Damaged
- Location: Nr2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSP NOTED THAT THE NR 2 ENGINE OTBD FAN COWL HAS DAMAGE ON THE INSIDE OF COWL, 2 FEET FROM THE TOP AND 1 FOOT FROM THE T/E.  MX PERFORMED MAJOR REPAIR TO FAN COWL IAW SRM 54-02-00 AND 54-20-00.
